Follow
Robert Gilman
Robert Gilman
Professor of Mathematics, Stevens Institute of Technology
Verified email at stevens.edu
Title
Cited by
Cited by
Year
Classes of linear automata
RH Gilman
Ergodic Theory Dynam. Systems 7 (1), 105-118, 1987
1311987
Presentations of groups and monoids
RH Gilman
Journal of Algebra 57 (2), 544-554, 1979
871979
Finite quotients of the automorphism group of a free group
R Gilman
Canadian Journal of Mathematics 29 (3), 541-551, 1977
711977
Word hyperbolic semigroups
A Duncan, RH Gilman
Mathematical Proceedings of the Cambridge Philosophical Society 136 (3), 513-524, 2004
492004
Formal language theory and the geometry of 3-manifolds
MR Bridson, RH Gilman
Commentarii Mathematici Helvetici 71 (1), 525-555, 1996
481996
A shrinking lemma for indexed languages
R Gilman
arXiv preprint math/9509205, 1995
441995
On the definition of word hyperbolic groups
RH Gilman
arXiv preprint math/0010123, 2000
402000
Computations with rational subsets of confluent groups
RH Gilman
International Symposium on Symbolic and Algebraic Manipulation, 207-212, 1984
391984
Context-free languages of sub-exponential growth
MR Bridson, RH Gilman
Journal of Computer and System Sciences 64 (2), 2002
322002
Groups with a rational cross-section
RH Gilman
Combinatorial group theory and topology, 175, 1987
32*1987
Periodic behavior of linear automata
RH Gilman
Lecture Notes in Mathematics 1342, 216-219, 1988
271988
Formal languages and their application to combinatorial group theory
RH Gilman
Contemporary Mathematics 378, 1-36, 2005
192005
On groups whose word problem is solved by a nested stack automaton
RH Gilman, M Shapiro
arXiv preprint math.GR/9812028, 1998
161998
Random equations in free groups
RH Gilman, A Myasnikov, R Vitali
Walter de Gruyter GmbH & Co. KG 3 (2), 257-284, 2011
132011
A remark about combings of groups
MR Bridson, RH Gilman
International Journal of Algebra and Computation 3 (04), 575-581, 1993
91993
Finite groups with standard components of Lie type over fields of characteristic two
RH Gilman, RL Griess Jr
Elsevier, 1983
91983
One variable equations in free groups via context free languages
RH Gilman, AG Myasnikov
Contemporary Mathematics 349, 83-88, 2004
82004
The geometry of cycles in the Cayley diagram of a group
RH GILMAN
The Mathematical Legacy of Wilhelm Magnus: Groups, Geometry, and Special …, 1994
41994
Automatic groups and string rewriting
RH Gilman
French School on Theoretical Computer Science, 127-134, 1993
31993
The system can't perform the operation now. Try again later.
Articles 1–19